MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS¿ HEAD POSITIONER; SUPPORT, PATIENT POSITION

VYAIRE MEDICAL VITAL SIGNS¿ HEAD POSITIONER; SUPPORT, PATIENT POSITION
Model Number VITAL SIGNS¿ HEAD POSITIONER
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).No photographic evidence was supplied and no sample was returned.The device used on the patient was discarded and therefore the reported defect could not be confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 8000 hdp vital signs¿ head positioner caused pressure wound to a patient when used.The burns were seen on the forehead near the eyebrows.The customer reported it is a pressure wound that caused multiple burn wounds on the face with breakage of the skin.

Brand Name
VITAL SIGNS¿ HEAD POSITIONER
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine CA 92618
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L.
global parkbox 180-3006
602 pkwy
la aurora, 146
CS   146
Manufacturer Contact
erika bonilla
510 technology dr
irvine, CA 92618
MDR Report Key14811907
Report Number3013421741-2022-00015
Device Sequence Number4653208
Product Code CCX
UDI-Device Identifier00749756999007
UDI-Public(01)00749756999007(10)00048523724
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ HEAD POSITIONER
Device Catalogue Number8000HDP
Device Lot Number00048523724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2019
Initial Report FDA Received Date06/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown